Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12610
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Involution analysis for nonlinear exterior differential systems
Author: Hartley, David
Citation: Mathematical and Computer Modelling, 1997; 25(8-9):51-62
Issue Date: 1997
ISSN: 0895-7177
Abstract: Analysing auxiliary systems for integrability conditions is an indispensable part of many indirect studies of partial differential equations, such as symmetry analysis. An invariant differential geometric approach to integrability analysis is described, using the concept of an involutive exterior differential system. The essential theory is first presented, paying particular attention to the nonlinear case, and then algorithms implementing the central techniques are discussed.
Keywords: Exterior differential systems; Involution; Differential geometry; Partial differential equations; Nonlinear
Rights: Copyright © 1997 Published by Elsevier Ltd.
DOI: 10.1016/S0895-7177(97)00058-7
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.